# SDR FDEA202011182900

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 114T12406
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE TORQUE TUBE BRACKET CRACKED STA 282.  REMOVED AND REPLACED LT WING TORQUE TUBE BRACKET, IAW B767 SRM 51-40-02 BOEING DWG NR   114T1240 REV E.
